# SDR USAASB97142

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL625 - FLIGHT WAS EN ROUTE IN CRUISE OVER PIT WHEN THE NR 2 ENGINE OIL TEMP GAUGE PEGGED OVER 200 DEGREES.  CREW NOTICED AN IMMEDIATE PEG ON THE GAUGE RATHER THAN A STEADY CLIMB.  CREW RETARDED THRUST LEVER TO IDLE AND PULLED AND RESET CIRCUIT BREAKER.  TEMPERATURE REMAINED PEGGED, TO NO AVAIL.  NO OTHER INDICATIONS CALLED FOR AN ENGINE SHUT DOWN.  CAPTAIN DECIDED TO DIVERT TO PIT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A BROKEN WIRE TERMINAL AT THE NR 2 ENGINE GROUND BLOCK GD0014.  REPAIRED SAID WIRE.  RAN ENGINE.  OPERATIONAL CHECK GOOD.  (M)
